Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: W. Arendt, A. Grabosch, G. Greiner, U. Groh, H. P. Lotz, U. Moustakas, R. Nagel, F. Neubrander and U. Schlotterbeck
Title: One-parameter semigroups of positive operators
Additional book information: Edited by R. Nagel. Lecture Notes in Mathematics, vol. 1184, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1986, x + 460 pp., $36.30. ISBN 3-540-16454-5.

References [Enhancements On Off] (What's this?)

  • 1. Charalambos D. Aliprantis and Owen Burkinshaw, Positive operators, Pure and Applied Mathematics, vol. 119, Academic Press, Inc., Orlando, FL, 1985. MR 809372
  • 2. Edward Brian Davies, One-parameter semigroups, London Mathematical Society Monographs, vol. 15, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London-New York, 1980. MR 591851
  • 3. Hector O. Fattorini, The Cauchy problem, Encyclopedia of Mathematics and its Applications, vol. 18, Addison-Wesley Publishing Co., Reading, Mass., 1983. With a foreword by Felix E. Browder. MR 692768
  • 4. Jerome A. Goldstein, Semigroups of linear operators and applications, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1985. MR 790497
  • 5. Günther Greiner and Rainer Nagel, Growth of cell populations via one-parameter semigroups of positive operators, Mathematics applied to science (New Orleans, La., 1986) Academic Press, Boston, MA, 1988, pp. 79–105. MR 934944
  • 6. H. J. A. M. Heijmans, Structured populations, linear semigroups and positivity, Math. Z. 191 (1986), no. 4, 599–617. MR 832818,
  • 7. J. A. J. Metz and O. Diekmann (eds.), The dynamics of physiologically structured populations, Lecture Notes in Biomathematics, vol. 68, Springer-Verlag, Berlin, 1986. Papers from the colloquium held in Amsterdam, 1983. MR 860959
  • 8. A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983. MR 710486
  • 9. H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, Berlin-Heidelberg-New York, 1979. MR 423039
  • 10. G. F. Webb, Theory of nonlinear age-dependent population dynamics, Monographs and Textbooks in Pure and Applied Mathematics, vol. 89, Marcel Dekker, Inc., New York, 1985. MR 772205
  • 11. A. C. Zaanen, Riesz spaces. II, North-Holland Mathematical Library, vol. 30, North-Holland Publishing Co., Amsterdam, 1983. MR 704021

Review Information:

Reviewer: Jerome A. Goldstein
Journal: Bull. Amer. Math. Soc. 17 (1987), 365-369
American Mathematical Society